Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Correspondences connected with a pencil of $n$-ics


Author: A. R. Williams
Journal: Bull. Amer. Math. Soc. 41 (1935), 868-874
DOI: https://doi.org/10.1090/S0002-9904-1935-06211-1
Cited work: Bull. Amer. Math. Soc., Volume 36, Number 2 (1930), 133--138
MathSciNet review: 1563207
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06211-1